# SDR SWAA2024071806383

- Difficulty date: June 27, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 328 FLOOR BEAM HAS CORROSION AT R/H OUTBOARD SEAT TRACK ATTACHMENT. DOT A596<[01] THE DAMAGE WAS REPAIRED PER B737-800 SRM 53-10-51-2R-7 AND EA 24-153-01847;[02] VERIFIED THE DAMAGE WAS REPAIRED PER B737-800 SRM 53-10-51-2R-7 AND EA 24-153-01847
